MathSciNet Relay Station
MathSciNet bibliographic data
MR2327091 65F10
Yueting, Yang The iterative method for solving nonlinear matrix equation $X\sp S+A\sp *X\sp {-t}A=Q$. Appl. Math. Comput. 188 (2007), no. 1, 46–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement